JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RELATIVE VOLUME COMPARISON WITH INTEGRAL RADIAL CURVATURE BOUNDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RELATIVE VOLUME COMPARISON WITH INTEGRAL RADIAL CURVATURE BOUNDS
Yun, Jong-Gug;
  PDF(new window)
 Abstract
In this paper, we generalize the Bishop-Gromov volume comparison theorem by considering an integral bound for the part of the radial Ricci curvature which lies below a given smooth function. We also establish a compactness theorem from this result.
 Keywords
mean curvature;Ricci curvature;
 Language
English
 Cited by
 References
1.
Geometry of manifolds,

2.
Proc. Amer. Math. Soc., vol.118. 3, pp.979-985 crossref(new window)

3.
Japan. J. Math., vol.19. 2, pp.419-430

4.
J. Differential Geom., vol.50. 2, pp.269-298

5.
Geom. Funct. Anal., vol.7. 6, pp.1031-1045 crossref(new window)

6.
Josai Math. Monogr., vol.3. pp.81-91